Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Wang, Hsin-Ju 2002. QUADRATIC SEQUENCES AND POWERS OF IDEALS. Communications in Algebra, Vol. 30, Issue. 10, p. 4965.

    Ribbe, J. 1999. On the defining equations of multi-graded rings. Communications in Algebra, Vol. 27, Issue. 3, p. 1393.


On the relation type of large powers of an ideal

  • Bernard Johnston (a1) and Daniel Katz (a2)
  • DOI:
  • Published online: 01 February 2010

We prove that the relation type of all high powers of an ideal in a Noetherian ring is either one or two. It is one exactly when some power of the ideal is locally principal.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

HM.Sam Huckaba and Thomas Marley . Depth properties of Rees algebras and associated graded rings. J. Algebra, 156 (1993), 373402.

H.Craig Huneke . The primary components of and integral closures of ideals in 3-dimensional regular local rings. Math. Annalen, 275 (1986), 617635.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *